# SDR CALA9900063

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802
- Condition: Dented
- Location: Bs 218-225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN SCRATCHED AND DENTED STA 218 TO 225 BETWEEN LONG 15L AND 18L.  REPAIRED PER EC/RA 5330-02445.
